# SDR ASAA2023012241615

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 35,390 hours, 11,243 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7933 · Engine Oil Temperature
- Part: Probe
- Part number: RP23800
- Condition: Out Of Range
- Location: #1 Eng Oil Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE ENGINE OIL TEMPERATURE SIGNAL (TEO) IS OUT OF RANGE (MESSAGE # 79-11101), LONG TIME FAULT, #1 ENGINE. GROUNDED - YES. REMOVED & REPLACED OIL TEMPERATURE SENSOR REF B737-900 AMM 79-34-02.
